Tuesday, October 28, 2008

It's beginning

So, just came back from my psychiatrist. We'll start tomorrow with the new meds.

I was wondering if this was all worth it. Because my major life events have gone by, and perhaps I'd need less medication anyway. And I found out that sometimes, if the deathly rash starts, you can't stop it and even if you stop the meds you could die. How scary is that? But the slower you go, the less likely to get it. And we're starting really slowly. And I remember what it was like to feel depressed and I don't want to live another day like that if I can help it. I've completely embraced the 'better living through drugs' mantra. And I have health insurance, which makes a huge difference, obviously. (though right now I'm in that nowhereland of being off my ex's insurance and mine not yet processed, though it will be retroactive to the divorce - scary)

I've been going to her for four years. Wow. It's like a blink of an eye. And the emotional chaos I've gone through really did not help my marriage, but not having it likely wouldn't have saved it either. But it's kinda good to have something to blame for the divorce that was 'beyond our control'. The six years of our marriage, now gone, was like a blink of an eye also. Time truly does speed up the older you get.

So, working through this, I'm still comfortable with what I'm doing. I'm currently taking THREE medications, and only taking one would be a relief. And there could be a time in the future that I try going off of that one, to see if I can live a life without drugs.

9 comments:

Churlita said...

I hope it works and I hope you don't get a deadly rash from it. You deserve to be happy. It sounds like your doctor knows what she's doing, though.

It is weird how how fast time flies, the older we get.

laura b. said...

It can be unsettling to realize how quickly time passes.

I hope all goes well with your new medication. All the intended effects, none of the side effects.

WomensDaily said...

I hope all goes well for you!

Mrs. Hairy Woman said...

Having that new medicine over three is probably a good thing.. Hopefully you can get through it without any deadly rash..

NoRegrets said...

Churlita, I think so. My sister asked if the doctor was experimenting on me, but no, she's very conservative actually.

Laura - it definitely is unsettling.

Thanks WD!

Mrs...yup, no rash would be a good thing.

The CEO said...

Time moves amazingly fast. Good luck with the meds.

Mel said...

Well, it's good that the psychiatrist is taking it slow.

Lamictal can be a very effective medication for some. I'll hope you're one of the 'some'.

*crossing all crossables*

Let's not talk 'time' and 'age'....LOL
Tyvm!

Glamourpuss said...

The rash? Citalopram? Well, I hope it goes well. I hate taking medication and it must suck having to take three types.

Puss

NoRegrets said...

Monty, thanks. Time does fly...

Mel, and which are the crossables? ;-)

Puss, I just looked that up. hadn't heard of it. Interesting that I've been taking Lexapro, which is related somehow. Called my doctor to see what she says.